Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 51 of 67 found articles
 
 
  On upper bounds for multiple domination numbers of graphs
 
 
Title: On upper bounds for multiple domination numbers of graphs
Author: PrzybyƂo, Jakub
Appeared in: Discrete applied mathematics
Paging: Volume 161 (2013) nr. 16-17 pages 6 p.
Year: 2013
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 51 of 67 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands